All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 4, 2013, Pages 323-333                                                                DOI:10.11948/2013024
Sixth Order Explicit Exponential Rosenbrock-Type Methods For Semilinear Parabolic Problems
Yuhao Cong,Dongping Li
Keywords:Exponential Rosenbrock-type methods, stiff order conditions, exponential integrators, variable step size
      The paper is concerned with the numerical analysis of high-order exponential Rosenbrock-type integrators for large-scale systems of stiff differential equations. The analysis is performed in a semigroup framework of semilinear evolution equations in Banach space. By expanding the errors of the numerical methods in terms of the solution, we further derive new order conditions and thus allows us to construct higher-order methods. A new and more general stiff error analysis is presented to show the converge results for variable step sizes.
PDF      Download reader